Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hit on head, bumps, headache, feels light headed, fainting. Treatment?

A friend of mine drives HGVs and about a week ago he got out of his cab and dropped some paperwork. The door to the cab was open but whilst bending to pick up said paperwork the cab door closed slightly causing him to hit his head on the way back up. Since the bump he has had headaches and several attacks of lightheadedness and near fainting . Do you think this is down to concussion? thanks in advance
Asked On : Sat, 19 May 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you had a injury to the head following which you are having bump on the head, headache, light headness, dizziness...
These symptoms indicate probable concussion head injury.
Hence you require evaluation by investigations like CT scan to rule out concussion head injury.
The bump on the head is because of collection of blood in the layers of scalp and this will resolve by 3-4 weeks.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor